Solitons in nonlinear directional couplers with optical metamaterials by trial function scheme


Arnous A. H. , Ekici M. , Moshokoa S. P. , Ullah M. Z. , Biswas A., Belic M.

Acta Physica Polonica A, vol.132, no.4, pp.1399-1410, 2017 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.12693/aphyspola.132.1399
  • Title of Journal : Acta Physica Polonica A
  • Page Numbers: pp.1399-1410
  • Keywords: 42.65.Tg, 42.81.Dp

Abstract

This paper obtains soliton solutions to nonlinear directional couplers in optical metamaterials by the aid of trial function method. Three types of couplers are studied. Four forms of nonlinearity are considered. Bright, dark, and singular soliton solutions are retrieved. These soliton solutions appear with certain constraint conditions that guarantee their existence.